# SDR AWXA200400767

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 21,597 hours, 8,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 7208
- Condition: Faulty
- Location: Zone 263
- Part time: 7,269 hours, 3,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING F-01 CHECK THE LEFT AFT EMERGENCY POWER SUPPLY UNIT (13WL) FAILED TEST.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
